# SDR AWXA200500220

- Difficulty date: February 5, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112090200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT BEAM Y765 AT FR 16.  MAINTENANCE CUT OUT DAMAGED SECTION OF FLOOR SUPPORT BEAM Y765 AT FR 16; FABRICATED A NEW SECTION OF BEAM AND A SPLICE REPAIR; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 FIG 202.
